# SDR UPS204071

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fitting
- Part number: 6593155119
- Condition: Corroded
- Location: Nr 4 Housing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 4 CARRIAGE HOUSING CORRODED AT BEARING MATING SURFACE.  REMOVED AND REPLACED CARRIAGE HOUSING IAW SRM 51-30-2.
